MathSciNet Relay Station
MathSciNet bibliographic data
MR407606 (53 #11378) 46H20
Magid, Andy R. Projective extensions of Banach algebras. Proc. Amer. Math. Soc. 54 (1976), 154–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement